# SDR AALA201607259007

- Difficulty date: July 24, 2016
- Submitted: July 28, 2016
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 48,154 hours, 27,848 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrust Sys
- Condition: Inoperative
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKE OFF ROLL FLIGHT CREW REPORTED AN AUTO THROTTLE OFF INDICATION AND ABORTED THE TAKE OFF BETWEEN 50-60 KNOTS AND RETURNED TO THE GATE.   AIRCRAFT GROUNDED.  MAINTENANCE ACCOMPLISHED RESET OF FMGC,S ,FLIGHT WARNING COMPUTERS & FCU,S 1&2 PER TSM 24-00-00 IN ADDITION ACCOMPLISHED A SATISFACTORY AFS TEST IAW AMM 22-96-00 & LAND CAT 3 CAPABILITY TEST IAW AMM 22-97-00.
